Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Continuity properties of monotone nonlinear operators in Banach spaces


Author: Felix E. Browder
Journal: Bull. Amer. Math. Soc. 70 (1964), 551-553
DOI: https://doi.org/10.1090/S0002-9904-1964-11196-4
MathSciNet review: 0163199
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. E. Browder, The solvability of non-linear functional equations, Duke Math. J. 30 (1963), 557-566. MR 156204
  • 2. F. E. Browder, Variational boundary-value problems for quasi-linear elliptic equations. I, II, III, Proc. Nat. Acad. Sci. U.S.A. 30 (1963), 31-37, 592-598, 794-798.
  • 3. F. E. Browder, Non-linear elliptic boundary value problems, Bull. Amer. Math. Soc. 69 (1963), 862-874. MR 156116
  • 4. F. E. Browder, Non-linear parabolic boundary value problems of arbitrary order, Bull. Amer. Math. Soc. 69 (1963), 858-861. MR 156117
  • 5. F. E. Browder, Strongly non-linear parabolic boundary value problems, Amer. J. Math. (1964) (to appear). MR 166489
  • 6. F. E. Browder, Non-linear elliptic boundary value problems. II, Trans. Amer. Math. Soc. (to appear).
  • 7. F. E. Browder, Non-linear equations of evolution, Ann. of Math. (to appear) MR 173960
  • 8. F. E. Browder, On a theorem of Beurling and Livingston, Canad. J. Math. (to appear). MR 176320
  • 9. F. E. Browder, Multi-valued monotone non-linear mappings and duality mappings in Banach spaces, Trans. Amer. Math. Soc. (to appear). MR 180884
  • 10. F. E. Browder, Non-linear initial value problems(to appear). MR 208113
  • 11. F. E. Browder, Non-linear elliptic problems. II, Bull. Amer. Math. Soc. 70 (1964), 299-302. MR 160033
  • 12. T. Kato, Demicontinuity, hemicontinuity, and monotonicity, Bull. Amer. Math. Soc. 70 (1964), 548-550. MR 163198
  • 13. G. J. Minty, Monotone (nonlinear) operators in Hilbert space, Duke Math. J. 29 (1962), 341-346. MR 169064
  • 14. G. J. Minty, Two theorems on nonlinear functional equations in Hilbert space, Bull. Amer. Math. Soc. 69 (1963), 691-692. MR 190778
  • 15. G. J. Minty, On a "monotonicity" method for the solution of nonlinear equations in Banach spaces, Proc. Nat. Acad. Sci. U.S.A. 50 (1963), 1038-1041. MR 162159
  • 16. G. J. Minty, Maximal monotone sets in Hilbert spaces(to appear).


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11196-4

American Mathematical Society